# SDR QMLA201806011868

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N133HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7293
- Aircraft time: 2,686 hours, 7,478 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,686 hours, 7,478 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TOOK OFF ,  AFTER APPROXIMATELY 5 MINUTES IN FLIGHT,  THE CREW STARTED TO DETECT AN ODOR OF ELECTRICAL BURNING IN THE CABIN.  THE PILOT TURNED OFF THE AIR CONDITIONER AND STARTING TO HEAD BACK TO BASE IMMEDIATELY.  ALL ELECTRICAL SYSTEMS WERE WITH IN NORMAL LIMITS.  THE ODOR BEGAN TO GET STRONGER AFTER ABOUT A MINUTE, AND THEN STARTED TO DISSIPATE. LANDED SAFELY BACK TO BASE.  GROUND RUNS AND TEST FLIGHT WERE ACCOMPLISHED,  BUT COULD NOT DULPICATE THE FAULT AT THAT TIME. THE AIRCRAFT WAS PLACED BACK IN SERVICE.
